# SDR SWAA073663

- Difficulty date: July 25, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 33,946 hours, 27,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W146005920
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT FWD CABIN EMERGENCY EXIT LIGHTS INOP.  INSPECTED AND FOUND LOOSE WIRING, REPAIRED WIRING PER MM AND WDM.
